Ghent University Academic Bibliography

Advanced

Polarized and homogeneous embeddings of dual polar spaces

Rieuwert Blok, Ilaria Cardinali, Bart De Bruyn UGent and Antonio Pasini (2009) Journal of Algebraic Combinatorics. 30. p.381-399
abstract
Let $\Gamma$ be the dual of a classical polar space and let $ be a projective embedding of $\Gamma$, defined over a commutative division ring. We shall prove that, if $ is homogeneous, then it is polarized.
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle (original)
publication status
published
subject
keyword
dual polar spaces, homogeneous embeddings, polarized embeddings
journal title
Journal of Algebraic Combinatorics
J. Algebraic Combin.
volume
30
pages
381 - 399
publisher
Bart
Web of Science type
Article
Web of Science id
000269954200005
JCR category
MATHEMATICS
JCR impact factor
1.137 (2009)
JCR rank
38/251 (2009)
JCR quartile
1 (2009)
ISSN
0925-9899
DOI
10.1007/s10801-008-0166-8
language
English
UGent publication?
yes
classification
A1
copyright statement
I don't know the status of the copyright for this publication
id
879274
handle
http://hdl.handle.net/1854/LU-879274
date created
2010-02-24 15:24:11
date last changed
2010-03-05 10:46:24
@article{879274,
  abstract     = {Let \${\textbackslash}Gamma\$ be the dual of a classical polar space and let \$ be a projective embedding of \${\textbackslash}Gamma\$, defined over a commutative division ring. We shall prove that, if \$ is homogeneous, then it is polarized.},
  author       = {Blok, Rieuwert and Cardinali, Ilaria and De Bruyn, Bart and Pasini, Antonio},
  issn         = {0925-9899},
  journal      = {Journal of Algebraic Combinatorics},
  keyword      = {dual polar spaces,homogeneous embeddings,polarized embeddings},
  language     = {eng},
  pages        = {381--399},
  publisher    = {Bart},
  title        = {Polarized and homogeneous embeddings of dual polar spaces},
  url          = {http://dx.doi.org/10.1007/s10801-008-0166-8},
  volume       = {30},
  year         = {2009},
}

Chicago
Blok, Rieuwert, Ilaria Cardinali, Bart De Bruyn, and Antonio Pasini. 2009. “Polarized and Homogeneous Embeddings of Dual Polar Spaces.” Journal of Algebraic Combinatorics 30: 381–399.
APA
Blok, R., Cardinali, I., De Bruyn, B., & Pasini, A. (2009). Polarized and homogeneous embeddings of dual polar spaces. Journal of Algebraic Combinatorics, 30, 381–399.
Vancouver
1.
Blok R, Cardinali I, De Bruyn B, Pasini A. Polarized and homogeneous embeddings of dual polar spaces. Journal of Algebraic Combinatorics. Bart; 2009;30:381–99.
MLA
Blok, Rieuwert, Ilaria Cardinali, Bart De Bruyn, et al. “Polarized and Homogeneous Embeddings of Dual Polar Spaces.” Journal of Algebraic Combinatorics 30 (2009): 381–399. Print.